JUCS - Journal of Universal Computer Science 3(11): 1250-1254, doi: 10.3217/jucs-003-11-1250
Sequential Continuity of Linear Mappings in Constructive Mathematics
expand article infoHajime Ishihara
‡ School of Information Science Japan Advanced Institute of Science and Technology, Nomi, Ishikawa, Japan
Open Access
This paper deals, constructively, with two theorems on the sequential continuity of linear mappings. The classical proofs of these theorems use the boundedness of the linear mappings, which is a constructively stronger property than sequential continuity; and constructively inadmissable versions of the Banach-Steinhaus theorem. 1.) Proceedings of the First Japan-New Zealand Workshop on Logic in Computer Science, special issue editors D.S. Bridges, C.S. Calude, M.J. Dinneen and B. Khoussainov.
sequential continuity, pointwise continuity, linear mappings, constructive mathematics